# SDR KCSA201208221175

- Difficulty date: August 22, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 92,249 hours, 14,119 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireshield
- Condition: Gouged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FIRESHIELD GOUGED ON RIGHT SIDE FWD OF NAC STA 221.9.
